MathSciNet Relay Station
MathSciNet bibliographic data
MR2366379 49Q15 (28A15)
Hong, Guanghao; Wang, Lihe A geometric approach to the topological disk theorem of Reifenberg. Pacific J. Math. 233 (2007), no. 2, 321–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement